Paired domination versus domination and packing number in graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Paired domination versus domination and packing number in graphs

Abstrakt

Given a graph G = (V(G), E(G)), the size of a minimum dominating set, minimum paired dominating set, and a minimum total dominating set of a graph G are denoted by γ (G), γpr(G), and γt(G), respectively. For a positive integer k, a k-packing in G is a set S ⊆ V(G) such that for every pair of distinct vertices u and v in S, the distance between u and v is at least k + 1. The k-packing number is the order of a largest kpacking and is denoted by ρk (G). It is well known that γpr(G) ≤ 2γ (G). In this paper, we prove that it is NP-hard to determine whether γpr(G) = 2γ (G) even for bipartite graphs. We provide a simple characterization of trees with γpr(G) = 2γ (G), implying a polynomial-time recognition algorithm. We also prove that even for a bipartite graph, it is NP-hard to determine whether γpr(G) = γt(G). We finally prove that it is both NP-hard to determine whether γpr(G) = 2ρ4(G) and whether γpr(G) = 2ρ3(G).

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
JOURNAL OF COMBINATORIAL OPTIMIZATION nr 44, strony 921 - 933,
ISSN: 1382-6905
Język:
angielski
Rok wydania:
2022
Opis bibliograficzny:
Dettlaff M., Gözüpek D., Raczek J.: Paired domination versus domination and packing number in graphs// JOURNAL OF COMBINATORIAL OPTIMIZATION -Vol. 44,iss. 2 (2022), s.921-933
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s10878-022-00873-y
Weryfikacja:
Politechnika Gdańska

wyświetlono 37 razy

Publikacje, które mogą cię zainteresować

Meta Tagi